# SDR RAIA0708024

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,871 hours, 17,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7878 - IAD - AIRSTAIR DOOR WILL NOT OPEN FROM THE INSIDE.  MAINTENANCE FOUND THE MAIN DOOR INTERNAL HANDLE TO BE OUT OF ADJUSTMENT.  INTERNAL HANDLE WAS ADJUSTED AND OPS CHECKED GOOD.
